MAUDE Adverse Event Report: ALTATEC ALTATEC; DENTAL IMPLANT

ALTATEC ALTATEC; DENTAL IMPLANT
Model Number C3709.0010
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Lab screws missing from set.

Brand Name
ALTATEC
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ALTATEC
maybachstrasse 5
wimsheim 71299
GM  71299
MDR Report Key22861711
Report Number1060818-2025-00721
Device Sequence Number9339452
Product Code DZE
UDI-Device IdentifierE219C370900101
UDI-PublicE219C370900101
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberC3709.0010
Device Catalogue NumberC3709.0010
Device Lot Number0050149060
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date07/18/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/21/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown